# SDR CALA2013032900177

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 16,654 hours, 5,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Dented
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSEALAGE SKIN ON AFT SIDE OF CARGO DOOR CUT OUT AFT SIDE ABOUT STRINGER 21R BS 847 DENT MEASURED 4.25" X  2.25" X  .3" DEEP.  REPAIRED IAW SRM 53-00-01 REPAIR 25.
